# SDR SWIA2025121901018

- Difficulty date: October 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON AFT SPAR MOST OUTBOARD BORES ARE OVERSIZED.  REPAIRED R/H AILERON AFT SPAR MOST OTBD AND INBD BORE ON WING IAW GREO 601R-57-51-015 REV NC.
